# SDR REXA2014062600649

- Difficulty date: June 26, 2014
- Submitted: July 3, 2014
- Operation: Air carrier
- Aircraft: N930XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15192
- Aircraft time: 14,888 hours, 9,315 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Panel
- Condition: Chafed
- Location: Te Flap Vane
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TASK CARD 900-57-680-302 LT FLAP VANE PANEL HAS CHAFE DAMAGE 584ET.  MATCH DRILLED NEW FLAP VANE PNL 584ET IAW SRM 57-52-01-101-001-A01 & 51-40-11-001-001-A01.
